MAUDE Adverse Event Report: ASAHI INTECC GRAND SLAM; GUIDE WIRE

ASAHI INTECC GRAND SLAM; GUIDE WIRE
Model Number AG141302
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
I was in a case today where a grandslam 300cm wire was used and we noticed immediately that the end of the wire appeared to be broken or fractured.There was a gap in the radiopaque band.The wire was introduced through a corsair pro xs 150.The wire was removed intact, and i have the wire to send in.

Brand Name
GRAND SLAM
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key16941974
Report Number3004718255-2023-00297
Device Sequence Number3301192
Product Code DQX
UDI-Device Identifier04547327055857
UDI-Public(01)04547327055857(17)250930(10)221029A241
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2023
Report Date (Section F) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberAG141302
Device Catalogue NumberAG141302
Device Lot Number221029A241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/16/2023
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer05/16/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale
Date Report Sent to FDA05/16/2023